Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global attractivity in an RBC survival model of Wazewska and Lasota


Authors: Jing-Wen Li and Sui Sun Cheng
Journal: Quart. Appl. Math. 60 (2002), 477-483
MSC: Primary 92D25; Secondary 34K60, 92C30
DOI: https://doi.org/10.1090/qam/1914437
MathSciNet review: MR1914437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a condition for the positive equilibrium to be a global attractor of the survival model of red blood cells proposed by Wazewska and Lasota. Our technique is novel in the sense that a pair of nonlinear equations is utilized, and our result improves earlier results in [3] and [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D25, 34K60, 92C30

Retrieve articles in all journals with MSC: 92D25, 34K60, 92C30


Additional Information

DOI: https://doi.org/10.1090/qam/1914437
Article copyright: © Copyright 2002 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website